# SDR DALA2014110906010

- Difficulty date: November 8, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 36,868 hours, 25,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERWING FRAME INSPECTION IAW AD 14-05-22/SB 717-53A0034, THE LT OVERWING FRAME WAS FOUND TO BE CRACKED AND REQUIRED REPLACEMENT.  DURING REMOVAL OF THE FRAME, IT WAS FOUND THAT LONGERON 11L AFT MOST END INTERFERES WITH REMOVAL OF THE STA 674 LT FRAME, AND MUST BE CUT IAW SRM 53-00-05, FIG 201, 6 ROWS OF FASTENERS MUST BE INSTALLED ON EACH SIDE OF THE CUTLINE.  AS SHOWN IN ER/A 530384-14, FIG 1, THERE IS EXCESSIVE FACTORY SPACING COMMON TO THE SKIN FLANGE OF THE LONGERON WHICH DOES NOT ALLOW FOR STANDARD 4D-6D CENTER TO CENTER SPACING.  INSTALLED PERMANENT REPAIR IAW ER/A 530384-14.
